My Body Is On Fire After Taking Levofloxacin

by Rocky

I had a sinus infection and was prescribed Levofloxacin for 10 days. After the 7th day, I started experiencing severe pain and pressure on my back around my ribs cavity. I still continued with the Levofloxacin till the 10th day. Now its over 3 weeks since I stopped this medication and my whole body is on fire with pains.


At the moment, i am taking vitamin B complex,D and Cal-mag to see if this pain can stop. Please s there anything that i am meant to do to take this pain away completely. My feet hurt and I can hardly walk freely. I used to workout regularly before but right now, I cant do anything.

Comments for My Body Is On Fire After Taking Levofloxacin

Click here to add your own comments

Ugh, Sinus Infections Don't Even NEED Antibiotics
by: Kerri Knox, RN- The Immune Queen!

Hi Rocky,

Ugh, I HATE to hear stories like yours, especially since most sinus infections are FUNGAL infections and giving antibiotics isn't even INDICATED for them. A simple saline nasal wash would have likely been more effective for your sinus infection than antibiotics anyway. But everyone wants to be given drugs for their problems and doctors are more than happy to oblige and give you something, anything that might help.

Well, there are inherent dangers to every drug and unfortunately, you are one of the 1% or so that doctors consider to be an 'acceptable' percentage that has serious side effects to this drug.

While taking the vitamins that you are is a good start, it's unlikely that you are taking the proper dosages that would make any difference in your condition. And in fact, the cal/mag could even make things WORSE. I would not recommend taking cal/mag for this problem.

What I WOULD recommend is that you get and follow the instructions in my book The Levaquin Tendonitis Solution. I've spent years working with people with this problem finding out exactly what works the best to reduce or eliminate symptoms from the toxicity after taking these drugs. I really do believe that it is your best chance to recover from the damaging effects of these drugs.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Reply
by: rocky

Dear kerri, thanks for ur response. Pease how do i get d solution book as i live in Nigeria. Also can it be bought in d uk? London precisely. I can tell my friend to help me get one. If yes, Where do i get it in london and for how much.

Just click the link
by: Kerri Knox, RN- The Immune Queen!

Just click the blue link below and order it. It downloads to your computer.


Kerri Knox, RN

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video